# SDR SWIA2025100700911

- Difficulty date: September 11, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 39,207 hours, 28,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-036/670SH53-042 WE FOUND THE LBL 9 BULKHEAD BEAM @ FS 693 TO HAVE AN EXISTING REPAIR ON BOTH THE INBOARD AND OUTBOARD FLANGES. ENGINEERING REQUIRED.  (C-CHECK RO 10/06/2025)COMPLIED WITH MJIRJ REO 670-53-41-760 REPAIR FOR REDUNDANT HOLES TO LBL9.00 BULKHEAD BEAM BETWEENFS685.550-FS697.45 (DEVIATION TO SB 670SH-53-042 REV.-C) DATED 2025-09-12 AND 51-900-1002-SKY (CL600-2C10)
